# SDR SWIA200412764

- Difficulty date: January 12, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 2,468 hours, 2,147 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O STAB TRIM INOPERATIVE.  REMOVED AND REPLACED F/O'S STAB TRIM SWITCH IAW AMM 27-41-05.  OPS CHECK GOOD.  P/N:  309-4334.
